Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An extension of the Foran integral
HTML articles powered by AMS MathViewer

by Shu Sheng Fu PDF
Proc. Amer. Math. Soc. 123 (1995), 403-404 Request permission

Abstract:

In this note, we shall introduce a new integral, AF integral, which includes the Foran integral and the Kubota integral.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39
  • Retrieve articles in all journals with MSC: 26A39
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 403-404
  • MSC: Primary 26A39
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1215200-9
  • MathSciNet review: 1215200